MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ENDO II TAPER INSERT STD 0MM T; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ENDO II TAPER INSERT STD 0MM T; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog#: 12-139030 endo ii mod endo head sz 53 lot#: 492360, catalog#: 110010247 g7 osseoti 4 hole shell 58mm g lot#: 6819555, catalog#: 110024465 g7 dual mobility liner 46mm g lot#: 371300, catalog#: 00625006525 bone scr 6.5x25 self-tap lot#: 64984806, catalog#: 00625006525 bone scr 6.5x25 self-tap lot#: j6917785, catalog#: 00625006530 bone scr 6.5x30 self-tap lot#: j7126858, catalog#: 00625006525 bone scr 6.5x25 self-tap lot#: j6864830, catalog#: 650-1055 cer bioloxd option hd 28mm lot#: 3087401, catalog#: 650-1068 cer option type 1 tpr sleve +6 lot#: 3063684, catalog#: 110031013 vivacit-e dm bearing 28x46mm lot#: 64912250, catalog#: 163665 28mm dia cocr mod hd +9mm nk lot#: 64998701.The device will not be returned for analysis, as the device was requested but not returned by the hospital; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00639.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure for a conversion of a hemi hip to a total hip arthroplasty due to progression of degenerative joint disease (djd).Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
ENDO II TAPER INSERT STD 0MM T
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13840391
Report Number0001825034-2022-00638
Device Sequence Number11909704
Product Code KWL
UDI-Device Identifier00880304228351
UDI-Public(01)00880304228351(17)301112(10)160270
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K984028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number139247
Device Lot Number160270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale